VOL. 19 · NO. 4 | WINTER 2007
 
VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 19 (4), (WINTER 2007)
No abstract available
Articles
G. Anello, P. Cubiotti
J. Integral Equations Applications 19 (4), 391-403, (WINTER 2007) DOI: 10.1216/jiea/1192628615
KEYWORDS: Implicit integral equations, discontinuity, lower semicontinuous multi-functions, operator inclusions, selections, ‎45P05‎, 45G10, 47G10
No abstract available
J.A.D. Appleby, S. Devin, D.W. Reynolds
J. Integral Equations Applications 19 (4), 405-437, (WINTER 2007) DOI: 10.1216/jiea/1192628616
KEYWORDS: Itô Volterra integrodifferential equations, stochastic Volterra integrodifferential equations, Volterra integrodifferential equations, asymptotic stability, Almost sure asymptotic stability, almost sure asymptotic convergence, asymptotic constancy, 34K20, 34K25, 34K50, 45D05, 60H10, 60H20
No abstract available
M.R. Arias, R. Benítez, V.J. Bolós
J. Integral Equations Applications 19 (4), 439-452, (WINTER 2007) DOI: 10.1216/jiea/1192628617
KEYWORDS: Nonlinear Abel integral equations, attracting behavior, attraction basins
No abstract available
M. Bolt
J. Integral Equations Applications 19 (4), 453-463, (WINTER 2007) DOI: 10.1216/jiea/1192628618
KEYWORDS: Kerzman-Stein operator, norm, Eigenvalues, 45C05‎, 45E05, 30C40
No abstract available
A. Chakrabarti
J. Integral Equations Applications 19 (4), 465-471, (WINTER 2007) DOI: 10.1216/jiea/1192628619
No abstract available
Y. Kamimura
J. Integral Equations Applications 19 (4), 473-512, (WINTER 2007) DOI: 10.1216/jiea/1192628620
No abstract available
A. Mitina
J. Integral Equations Applications 19 (4), 513-549, (WINTER 2007) DOI: 10.1216/jiea/1192628621
No abstract available
Bo He, Weng Chew
J. Integral Equations Applications 19 (4), 551, (WINTER 2007) DOI: 10.1216/jiea/1192628622
No abstract available
Index
J. Integral Equations Applications 19 (4), 553-554, (WINTER 2007) DOI: 10.1216/jiea/1192628623
No abstract available
Back to Top